# SDR Y2PA2015041600015

- Difficulty date: April 9, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- Aircraft time: 78,467 hours, 88,841 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Channel
- Part number: 991556531
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCOVERED AFT PRESS BULKHEAD PAX ENTRY DOOR BOTTOM SUPPORT BEAM CRACKED.  INSTALLED AFT BULKHEAD PAX ENTRY DOOR LOWER SUPPORT CHANNEL IAW SRM REFERENCES 51-20-0 PAGE 8-11 PARAGRAPH 5-8 SRM 51-30-7 PAGE 7, 12 - 14 PARAGRAPH 6 & 8 & SRM 51-30-5 PAGE 12 PARAGRAPH 7 B & OM 52-63-1 PAGE 303 PARAGRAPH 2 C & PAGE 703 - 704 PARAGRAPH 2 J.
